Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 30, 2011, 5:11 PM EDT for 4 counties in Georgia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2011, 5:11 PM EDT (21:11 UTC)
- Expired
- Jul 30, 2011, 6:00 PM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
Counties Montgomery County, GA, Toombs County, GA, Treutlen County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 94 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.2 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1231 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 908 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
700
WWUS82 KFFC 302111
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
511 PM EDT SAT JUL 30 2011
GAZ086-098-111>113-302200-
511 PM EDT SAT JUL 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN WHEELER...
TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES UNTIL 600 PM
EDT...
AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...MOVING SOUTHEAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WHEELER...TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES
THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE FIVE POINTS...TARRYTOWN...LANDSBURG...GILLIS SPRINGS...
BARNHILL...ORLAND...ZAIDEE...LOTHAIR...SOPERTON...KIBBEE...
GLENWOOD...OAK PARK...ROCK SPRINGS...PONDEROSA AND NORMANTOWN. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3201 8221 3204 8277 3227 8277 3231 8272
3234 8275 3241 8270 3246 8269 3247 8265
3248 8217 3243 8218 3236 8224 3222 8220
3218 8218
TIME...MOT...LOC 2111Z 326DEG 4KT 3231 8250
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 30, 3:57 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jul 30, 3:57 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 357 PM EDT SAT JUL 30 2011 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... CURRENT RADAR LOOP SHOWS SCATTERED SHOWERS AND THUNDERSTORMS MOVING SW THROUGH THE STATE. MAIN FRONTAL BOUNDARY IS STILL NORTH OF THE AREA BUT A LITTLE WAVE DEVELOPED OUT AHEAD OF IT WHICH IS WHAT IS BRINGING SHOWERS AND THUNDERSTORMS TO OUR AREA NOW. INSTABILITY INDICES ARE WEAK TO MODERATE ACROSS THE AREA AND THE UPPER LEVEL RIDGE IS STILL OVER MOST OF THE SOUTHERN AND GULF COAST STATES. THIS RIDGE SHOULD STAY OVER THE AREA THROUGH THE SHORT TERM. THIS SHOULD KEEP THUNDERSTORMS BELOW SEVERE CRITERIA TONIGHT THROUGH MON. THE MAIN FRONTAL BOUNDARY IS EXPECTED TO MOVE SLOWLY SOUTH THROUGH MON NIGHT/TUE MORNING AND EVENTUALLY USHER IN A MUCH DRIER AIRMASS ACROSS THE REGION. AS FOR NOW...EXPECT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH THE SHORT TERM. TEMPERATURES WILL CONTINUE TO BE IN THE 90S WITH AFTERNOON AND EVENING SHRA/TSRA COOLING TEMPS OFF EACH DAY. NO HEAT ADVISORIES EXPECTED. .LONG TERM /TUESDAY THROUGH SATURDAY/... MODELS SHOWING THE FRONTAL BOUNDARY NOW ACROSS KY/TN/NC WILL MOVE INTO N FL BY TUE/WED. A HIGH PRESSURE RIDGE BUILDS IN BEHIND THIS FRONT BY MID WEEK WITH A DRIER SURFACE TO MID LEVEL AIRMASS MOVING IN. THIS DRIER AIRMASS WILL BE SHORT LIVED AS ANOTHER FRONT MOVES SOUTH OUT OF THE GREAT LAKES STATES WED AND MOVES IN ACROSS N GA THU. WE SHOULD SEE AT LEAST 2 DAYS...TUE/WED...OF LESS HUMID CONDITIONS AND SLIGHTLY COOLER TEMPS...UPPER 80S/LOWER 90S. ITS BEGINNING TO LOOK LIKE THE CURRENT FRONTAL BOUNDARY WILL MAKE IT THAT FAR SOUTH AS THE RIDGE BEHIND IT LOOKS LIKE IT WILL BE FAIRLY STRONG FOR THIS TIME OF YEAR. && .AVIATION... /ISSUED 150 PM EDT SAT JUL 30 2011/ 18Z UPDATE... OUTSIDE OF SHOWERS AND THUNDERSTORMS...VFR CONDITIONS ANTICIPATED AT ALL TAF SITES THROUGH THE EVENING. NORTHWEST WINDS 10 TO 15KT THIS AFTERNOON WILL DIMINISH THIS EVENING. WATCHING CONVECTION DRIFTING SE TOWARD METRO TAF SITES. WILL HAVE TO ADJUST TAFS FOR TEMPO CONVECTION AS ACTIVITY APPROACHES EACH SITE. THERE IS POSSIBILITY OF SOME MVFR FOG AND CEILINGS FROM LINGERING MOISTURE OVERNIGHT BUT NOT CONFIDENT AT THIS TIME TO INCLUDE IN TAFS. //ATL CONFIDENCE...18Z UPDATE... HIGH ON WINDS...CIGS...VISIBILITY. MEDIUM TO HIGH ON LOCATION AND TIMING OF CONVECTION. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 96 74 94 / 20 50 30 30 ATLANTA 75 93 77 92 / 20 50 30 30 BLAIRSVILLE 68 85 69 86 / 30 70 40 20 CARTERSVILLE 70 94 71 93 / 30 60 30 30 COLUMBUS 77 94 77 94 / 20 50 30 50 GAINESVILLE 74 93 75 92 / 20 60 40 30 MACON 74 96 75 94 / 20 50 30 50 ROME 71 95 72 95 / 30 60 30 20 PEACHTREE CITY 70 93 72 92 / 20 50 30 30 VIDALIA 75 98 76 92 / 20 40 20 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Jul 30, 6:02 AM EDT, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 602 AM EDT SAT JUL 30 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-311015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 602 AM EDT SAT JUL 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING. .SYNOPSIS... DEEP TROPICAL MOISTURE REMAINS ACROSS THE SOUTHEAST...AS THE UPPER LEVEL RIDGE ACROSS THE AREA SHIFTS WEST. THIS WILL AID IN THUNDERSTORM DEVELOPMENT ACROSS THE AREA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE OCCASIONAL CLOUD TO GROUND LIGHTNING...LOCALLY HEAVY RAIN AND WIND GUSTS TO 35 MPH. THE MORE FAVORABLE TIME FOR THUNDERSTORM DEVELOPMENT WILL OCCUR BETWEEN 3 PM AND 10 PM. .DISCUSSION... DEEP MOISTURE WILL COMBINE WITH AFTERNOON HEATING TO PRODUCE ISOLATED SHOWERS AND THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA THROUGH THIS EVENING. CAPE VALUES WILL INCREASE TO 1000 TO 1500 THIS AFTERNOON...MAINLY ACROSS PORTIONS OF NORTH GEORGIA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 30, 4:06 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EDT SAT JUL 30 2011
GAZ008-015-016-023-302030-
406 PM EDT SAT JUL 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN WHITE...UNION...
LUMPKIN AND HALL COUNTIES UNTIL 430 PM EDT...
AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CLEVELAND...MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WHITE...
UNION...LUMPKIN AND HALL COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE CLERMONT...CAMP COLEMAN LAKE...
TURNERS CORNER...PORTER SPRINGS...WHITLEY GAP SHELTER...QUALATCHEE
LAKE...CLEVELAND...SMITHGALL WOODS CONSERVATION AREA...MOSSY CREEK...
LEAF...UNICOI STATE PARK...ROBERTSTOWN...HELEN AND SAUTEE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3479 8378 3468 8364 3465 8365 3463 8363
3458 8363 3455 8361 3451 8364 3451 8365
3450 8366 3442 8371 3464 8406
TIME...MOT...LOC 2006Z 252DEG 10KT 3454 8377Special weather statement, Jul 30, 4:21 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 PM EDT SAT JUL 30 2011
GAZ035>037-047-302045-
421 PM EDT SAT JUL 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN WALTON...
OCONEE...BARROW AND CLARKE COUNTIES UNTIL 445 PM EDT...
AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STATHAM...MOVING SOUTHEAST AT 10 MPH.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3401 8355 3400 8355 3397 8354 3399 8349
3390 8338 3381 8349 3382 8350 3375 8358
3394 8370 3404 8358
TIME...MOT...LOC 2021Z 310DEG 7KT 3397 8359Special weather statement, Jul 30, 4:32 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT SAT JUL 30 2011
GAZ081-082-094-095-302100-
432 PM EDT SAT JUL 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN PEACH...BIBB...
CRAWFORD AND HOUSTON COUNTIES UNTIL 500 PM EDT...
AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS PEACH...
BIBB...CRAWFORD AND HOUSTON COUNTIES THROUGH 500 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LAKE TOBESOFKEE...
LIZELLA...FRIENDSHIP...ELBERTA...ROBINS AIR FORCE BASE...WARNER
ROBINS...MIDDLE GEORGIA REGIONAL AIRPORT...SKIPPERTON...RUTLAND...
LAKEWOOD...MIAMI VALLEY...POWERVILLE...BYRON...JACK BROWN ESTATES AND
CENTERVILLE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3248 8385 3284 8396 3285 8395 3285 8389
3289 8382 3291 8379 3291 8377 3258 8354
3257 8355
TIME...MOT...LOC 2032Z 333DEG 6KT 3280 8382Special weather statement, Jul 30, 4:43 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
443 PM EDT SAT JUL 30 2011
GAZ085-086-097-098-302115-
443 PM EDT SAT JUL 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN TREUTLEN...
LAURENS...JOHNSON AND EMANUEL COUNTIES UNTIL 515 PM EDT...
AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
TREUTLEN...LAURENS...JOHNSON AND EMANUEL COUNTIES THROUGH 515 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GILLIS SPRINGS...
BLACKVILLE...NORRISTOWN JUNCTION...NORRISTOWN...MODOC...DELLWOOD...
COVENA...SWAINSBORO...MEEKS...KITE...ADRIAN...FIVE POINTS...NUNEZ...
ZAIDEE AND GEORGE L SMITH STATE PARK.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3254 8203 3255 8208 3251 8215 3236 8224
3233 8223 3233 8238 3235 8242 3233 8255
3232 8275 3268 8280 3282 8252 3276 8245
3278 8240 3281 8241 3284 8233 3281 8213
3266 8208 3260 8200
TIME...MOT...LOC 2043Z 323DEG 6KT 3252 8238Special weather statement, Jul 30, 4:48 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 448 PM EDT SAT JUL 30 2011 GAZ025-035>037-047-049-302115- 448 PM EDT SAT JUL 30 2011 ...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS AND FREQUENT LIGHTNING IN WALTON...OCONEE...MORGAN...BARROW...CLARKE AND JACKSON COUNTIES UNTIL 515 PM EDT... AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS...MOVING SOUTHEAST AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS WALTON...OCONEE...MORGAN...BARROW...CLARKE AND JACKSON COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MOUNT VERNON...BEECHWOOD HILLS...STATE BOTANICAL GARDEN OF GEORGIA...WESTGATE PARK...OCONEE HEIGHTS...ATHENS... EASTVILLE...BOGART...GOOD HOPE...STATHAM...BEAR CREEK RESERVOIR... WHITEHALL...NORTH HIGH SHOALS...WATKINSVILLE AND BISHOP. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING. && LAT...LON 3391 8327 3350 8352 3376 8367 3411 8357 TIME...MOT...LOC 2048Z 328DEG 13KT 3383 8355
Special weather statement, Jul 30, 5:11 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
511 PM EDT SAT JUL 30 2011
GAZ086-098-111>113-302200-
511 PM EDT SAT JUL 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN WHEELER...
TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES UNTIL 600 PM
EDT...
AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...MOVING SOUTHEAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WHEELER...TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES
THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE FIVE POINTS...TARRYTOWN...LANDSBURG...GILLIS SPRINGS...
BARNHILL...ORLAND...ZAIDEE...LOTHAIR...SOPERTON...KIBBEE...
GLENWOOD...OAK PARK...ROCK SPRINGS...PONDEROSA AND NORMANTOWN. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3201 8221 3204 8277 3227 8277 3231 8272
3234 8275 3241 8270 3246 8269 3247 8265
3248 8217 3243 8218 3236 8224 3222 8220
3218 8218
TIME...MOT...LOC 2111Z 326DEG 4KT 3231 8250The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 12:51 PM EDT | Special Weather Statement | FFC | Catoosa | 24 min |
| Jul 30, 1:29 PM EDT | Special Weather Statement | FFC | Gilmer, Gordon, Murray | 31 min |
| Jul 30, 2:05 PM EDT | Special Weather Statement | FFC | Gilmer | 25 min |
| Jul 30, 2:29 PM EDT | Special Weather Statement | FFC | Polk | 46 min |
| Jul 30, 2:31 PM EDT | Special Weather Statement | FFC | Cherokee, Pickens | 29 min |
| Jul 30, 2:50 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson | 25 min |
| Jul 30, 2:53 PM EDT | Special Weather Statement | FFC | Haralson | 22 min |
| Jul 30, 3:16 PM EDT | Special Weather Statement | FFC | Douglas, Haralson | 29 min |
| Jul 30, 3:21 PM EDT | Special Weather Statement | FFC | Lumpkin | 24 min |
| Jul 30, 3:24 PM EDT | Special Weather Statement | FFC | Hancock | 36 min |
| Jul 30, 3:39 PM EDT | Special Weather Statement | FFC | Carroll, Fayette | 51 min |
| Jul 30, 4:01 PM EDT | Special Weather Statement | FFC | Baldwin, Emanuel, Glascock, Hancock, Jefferson, Johnson and 5 more | 29 min |
| Jul 30, 4:06 PM EDT | Special Weather Statement | FFC | White | 24 min |
| Jul 30, 4:21 PM EDT | Special Weather Statement | FFC | Oconee | 24 min |
| Jul 30, 4:32 PM EDT | Special Weather Statement | FFC | Peach | 28 min |
| Jul 30, 4:43 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Treutlen | 32 min |
| Jul 30, 4:48 PM EDT | Special Weather Statement | FFC | Clarke, Morgan, Oconee | 27 min |
| Jul 30, 5:13 PM EDT | Special Weather Statement | FFC | Greene, Madison, Morgan, Oglethorpe, Putnam | 47 min |
| Jul 30, 5:40 PM EDT | Special Weather Statement | FFC | Bibb, Jones | 35 min |
| Jul 30, 6:02 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 28 min |
| Jul 30, 6:06 PM EDT | Special Weather Statement | FFC | Putnam | 24 min |
| Jul 30, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Wilkinson | 25 min |
| Jul 30, 6:29 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Wheeler | 31 min |
| Jul 30, 6:45 PM EDT | Special Weather Statement | FFC | Baldwin | 30 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.